MathSciNet Relay Station
MathSciNet bibliographic data
MR937657 81C99
McDonald, Steven W.; Kaufman, Allan N. Wave chaos in the stadium: statistical properties of short-wave solutions of the Helmholtz equation. Phys. Rev. A (3) 37 (1988), no. 8, 3067–3086.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement